# SDR DALA2016090506383

- Difficulty date: September 4, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 42,616 hours, 29,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED ON LOWER ANGLE AT RT CUSP WEB BETWEEN STA Y=579 AND STA Y=598 AND X=-54 AND X=-60 AT PASSENGER CAB, SN 00300.  SPLICE WAS REMOVED DUE TO EXCESSIVE CORROSION IAW SRM 51-41-05, AND NEW SPLICE WAS FABRICATED AND INSTALLED IAW SRM 53-20-01, FIG 51-20-09 AND 51-41-05.
